# SDR HNAA2025051200309

- Difficulty date: March 20, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 44,968 hours, 39,712 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F035242 THE LH WING SPAR I LOWER FLANGE AT RIB #9 IS CRACKED.  PERFORMED CUTOUT, FABRICATED REPAIR DOUBLER, FILLER, SHIMS, AND SPACERS FOR LH WING SPAR I REPAIR AT RIB 9 IAW EMB 145 SRM 57-20-05 ITEM 2. AND INSTALLED IAW ETD2025-145-905692 REV B AND EO1-57-25-0168
